Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Hausdorff measure inequality

Authors: Lawrence R. Ernst and Gerald Freilich
Journal: Trans. Amer. Math. Soc. 219 (1976), 361-368
MSC: Primary 28A75
MathSciNet review: 0419739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Hausdorff $ (m + k)$-measure of a product set is no less than the product of the Hausdorff m-measure of the (measurable) first component set in $ {{\mathbf{R}}^m}$ and the (finite) Hausdorff k-measure of the second component in $ {{\mathbf{R}}^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75

Additional Information

PII: S 0002-9947(1976)0419739-8
Keywords: Hausdorff measure, product set
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia